The Annals of Mathematical Statistics

An Evaluation of a Functional on Infinitely Divisible Stochastic Processes

Kenneth Berk

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 1 (1964), 336-340.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703756

Digital Object Identifier
doi:10.1214/aoms/1177703756

Mathematical Reviews number (MathSciNet)
MR158430

Zentralblatt MATH identifier
0126.14103

JSTOR
links.jstor.org

Citation

Berk, Kenneth. An Evaluation of a Functional on Infinitely Divisible Stochastic Processes. Ann. Math. Statist. 35 (1964), no. 1, 336--340. doi:10.1214/aoms/1177703756. https://projecteuclid.org/euclid.aoms/1177703756


Export citation